12 Publikationen

Alle markieren

[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Baake M, Grimm U. Scaling of diffraction intensities near the origin: some rigorous results. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT. 2019: 054003.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
Baake M, Gohlke P, Kesseboehmer M, Schindler T. SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 2019;39(7):4157-4185.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
Baake M, Frank NP, Grim U, Robinson, E. Arthur J. Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction. STUDIA MATHEMATICA. 2019;247(2):109-154.
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
von Wangenheim U, Baake E, Baake M. Single-crossover recombination in discrete time. JOURNAL OF MATHEMATICAL BIOLOGY. 2010;60(5):727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
[8]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake M, Zint N. Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS. 2008;130(4):727-740.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Baake M, Grimm U, Giegerich R. Surprises in approximating Levenshtein distances. JOURNAL OF THEORETICAL BIOLOGY. 2006;243(2):279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
Baake E, Baake M, Bovier A, Klein M. An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY. 2005;50(1):83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
Baake M, Baake E. An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics. 2003;55(1):3-41.
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
Baake E, Baake M, Wagner H. Quantum mechanics versus classical probabilities in biological evolution. PHYSICAL REVIEW E. 1998;57(1):1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
Baake E, Baake M, Wagner H. Ising quantum chain is equivalent to a model of biological evolution. PHYSICAL REVIEW LETTERS. 1997;78:559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
Baake M, Baake E, Eich E. On the role of invariants for the parameter estimation problem in Hamiltonian systems. Physics letters. 1993;180(1-2):74-82.
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
Baake E, Baake M, Bock HG, Briggs KM. Fitting ordinary differential equations to chaotic data. Physical Review A. 1992;45(8):5524-5529.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

12 Publikationen

Alle markieren

[12]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936022
Baake M, Grimm U. Scaling of diffraction intensities near the origin: some rigorous results. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT. 2019: 054003.
PUB | DOI | WoS
 
[11]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2935390
Baake M, Gohlke P, Kesseboehmer M, Schindler T. SCALING PROPERTIES OF THE THUE-MORSE MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 2019;39(7):4157-4185.
PUB | DOI | WoS
 
[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934631
Baake M, Frank NP, Grim U, Robinson, E. Arthur J. Geometric properties of a binary non-Pisot inflation and absence of absolutely continuous diffraction. STUDIA MATHEMATICA. 2019;247(2):109-154.
PUB | DOI | WoS
 
[9]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796454
von Wangenheim U, Baake E, Baake M. Single-crossover recombination in discrete time. JOURNAL OF MATHEMATICAL BIOLOGY. 2010;60(5):727-760.
PUB | DOI | WoS | PubMed | Europe PMC
 
[8]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
Baake M, Zint N. Absence of singular continuous diffraction for discrete multi-component particle models. JOURNAL OF STATISTICAL PHYSICS. 2008;130(4):727-740.
PUB | DOI | WoS
 
[7]
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597065
Baake M, Grimm U, Giegerich R. Surprises in approximating Levenshtein distances. JOURNAL OF THEORETICAL BIOLOGY. 2006;243(2):279-282.
PUB | DOI | WoS | PubMed | Europe PMC
 
[6]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604953
Baake E, Baake M, Bovier A, Klein M. An asymptotic maximum principle for essentially linear evolution models. JOURNAL OF MATHEMATICAL BIOLOGY. 2005;50(1):83-114.
PUB | DOI | WoS | PubMed | Europe PMC
 
[5]
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1927781
Baake M, Baake E. An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics. 2003;55(1):3-41.
PUB | DOI | WoS | arXiv
 
[4]
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378127
Baake E, Baake M, Wagner H. Quantum mechanics versus classical probabilities in biological evolution. PHYSICAL REVIEW E. 1998;57(1):1191-1192.
PUB
 
[3]
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378376
Baake E, Baake M, Wagner H. Ising quantum chain is equivalent to a model of biological evolution. PHYSICAL REVIEW LETTERS. 1997;78:559-562.
PUB
 
[2]
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775603 OA
Baake M, Baake E, Eich E. On the role of invariants for the parameter estimation problem in Hamiltonian systems. Physics letters. 1993;180(1-2):74-82.
PUB | PDF | DOI | WoS
 
[1]
1992 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775599 OA
Baake E, Baake M, Bock HG, Briggs KM. Fitting ordinary differential equations to chaotic data. Physical Review A. 1992;45(8):5524-5529.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung